# SDR AALA202402070808

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,852 hours, 31,883 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR 2R HANDLE DOESNT LOCK UP WHEN OPENED. PERFORMED ADJUSTMENT OF INNER HOOK AT INNER CONTROL HANDLE PASSENGER CREW DOOR 842.
